# SDR UALA2013040102093

- Difficulty date: March 31, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOORBEAM HAS CORROSION AROUND FASTENER HOLES BS 365 RBL 4 - 42.   REMOVED CORROSION AND VERIFIED USING 10X MAGNIFY GLASS IAW SRM 51-10-2. FOUND OUT OF LIMITS IAW SRM 53-0051 PG 103, 104 FIG 101.  REPAIR FLOORBEAM TEE BS 365 LBL 10 TO RBL 70 IAW ECRA 5310-05536.  MAJOR REPAIR.
